# SDR SWAA2014050627721

- Difficulty date: April 21, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 35,021 hours, 23,879 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support
- Part number: 9957828
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE FWD GIRT BAR FITTING MOUNTING SUPPORT CORRODED.  R & R SUPPORT IAW SRM.
